Advanced Search
Article Contents
Article Contents

The return times property for the tail on logarithm-type spaces

The authors were supported by grants MTM2016-75196-P (MINECO/FEDER, UE) and 2014SGR289

Abstract Full Text(HTML) Related Papers Cited by
  • Given a dynamical system $(Ω,Σ,μ, τ)$ with $μ$ a non-atomic probability measure and $τ$ an invertible measure preserving ergodic transformation, we prove that the maximal operator, considered by I. Assani, Z. Buczolich and R. D. Mauldin in 2005,

    satisfies that

    is bounded where the space $\left[ {L \log_3 L (μ)} \right]$ is defined by the condition

    $\Vert f\Vert_{\left[ {L \log_3 L (μ)} \right]} = ∈t_0^1 \frac{\sup\limits_{t≤q y}tf_μ^*(t)}{y} \log_3 \frac 1y dy < ∞,$

    with $\log_3 x = 1+\log_+\log_+\log_+ x$ and $f^*_μ$ the decreasing rearrangement of $f$ with respect to $μ$. This space is near $L \log_3 L (μ)$, which is the optimal Orlicz space on which such boundedness can hold. As a consequence, the space $\left[ {L \log_3 L (μ)} \right]$ satisfies the Return Times Property for the Tail; that is, for every $f∈\left[ {L \log_3 L (μ)} \right]$, there exists a set $X_0$ so that $μ(X_0) = 1$ and, for all $x_0∈ X_0$, all dynamical systems $(Y,\mathcal{C},ν, S)$ and all $g∈ L^1(ν)$, the sequence

    $R_ng(y) = \frac1nf(τ^nx_0)g(S^ny) \overset{n\to∞}\longrightarrow 0,\;\;\;\;\;\; ν\text{-a.e. } y∈ Y.$

    Mathematics Subject Classification: Primary: 37A05, 42B99; Secondary: 46E30.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   N. Yu Antonov , Convergence of Fourier series, East J. Approx., 2 (1996) , 187-196. 
      J. Arias-de-Reyna , Pointwise convergence of Fourier series, J. London Math. Soc., 65 (2002) , 139-153.  doi: 10.1112/S0024610701002824.
      I. Assani , Strong laws for weighted sums of independent identically distributed random variables, Duke Math. J., 88 (1997) , 217-246. 
      I. Assani , Convergence of the p-Series for stationary sequences, New York J. Math., 3A (1997) , 15-30. 
      I. Assani , Z. Buczolich  and  R. D. Mauldin , An L1 counting problem in ergodic theory, J. Anal. Math., 95 (2005) , 221-241.  doi: 10.1007/BF02791503.
      C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press, 1988.
      J. Bourgain, Return time sequences of dynamical systems, IHES, Preprint, 1988.
      J. Bourgain , Temps de retour pour des systèmes dynamiques, D. R. Acad. Sci. Paris Sér. I Math, 306 (1988) , 483-485. 
      J. Bourgain , Pointwise ergodic theorems for arithmetic sets, With an appendix by the author, H. Furstenberg, Y. Katznelson, and D. S. Ornstein, Inst. Hautes Études Sci. Publ. Math., 69 (1989) , 5-45. 
      M. J. Carro , New extrapolation estimates, J. Funct. Anal., 174 (2000) , 155-166.  doi: 10.1006/jfan.2000.3568.
      M. J. Carro and C. Domingo-Salazar Endpoint estimates for Rubio de Francia operators, Trans. Amer. Math. Soc. , (2017), to appear.
      M. J. Carro , L. Grafakos  and  J. Soria , Weighted weak-type (1, 1) estimates via Rubio de Francia extrapolation, J. Funct. Anal., 269 (2015) , 1203-1233.  doi: 10.1016/j.jfa.2015.06.005.
      M. J. Carro, M. Lorente and F. J. Martín-Reyes, A counting problem in ergodic theory and extrapolation for one-sided weights, Journal d'Analyse Mathématique, (2016), to appear.
      M. J. Carro  and  P. Tradacete , Extrapolation on $L^{p,∞}(μ) $, J. Funct. Anal., 265 (2013) , 1840-1869. 
      H. H. Chung , R. Hunt  and  D. S. Kurtz , The Hardy-Littlewood maximal function on $ L(p,q)$ spaces with weights, Indiana Univ. Math. J., 31 (1982) , 109-120.  doi: 10.1512/iumj.1982.31.31012.
      C. Demeter , M. T. Lacey , T. Tao  and  C. Thiele , Breaking the duality in the return times theorem, Duke Math. J., 143 (2008) , 281-355.  doi: 10.1215/00127094-2008-020.
      C. Demeter  and  A. Quas , Weak-L1 estimates and ergodic theorems, New York J. Math., 10 (2004) , 169-174. 
      L. Ephremidze , The rearrangement inequality for the ergodic maximal function, Georgian Math. J., 8 (2001) , 727-732. 
      R. Kerman  and  A. Torchinsky , Integral inequalities with weights for the Hardy maximal function, Studia Math., 71 (1982) , 277-284. 
      B. Muckenhoupt , Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc., 165 (1972) , 207-226.  doi: 10.1090/S0002-9947-1972-0293384-6.
      K. Noonan, Birkhoff's theorem and the Return Times for the Tail, Master Thesis, University of North Carolina, 2002.
      P. Ortega , Weights for the ergodic maximal operator and a.e. convergence of the ergodic averages for function in Lorentz spaces, Tohoku Math. J., 45 (1993) , 437-446.  doi: 10.2748/tmj/1178225894.
      J. L. Rubio de Francia , Factorization theory and $ A_p$ weights, Amer. J. Math., 106 (1984) , 533-547.  doi: 10.2307/2374284.
      D. J. Rudolph , A joinings proof of Bourgain's return time theorem, Ergodic Theory Dynam. Systems, 14 (1994) , 197-203. 
      D. J. Rudolph , Fully generic sequences and a multiple-term return-times theorem, Invent. Math., 131 (1998) , 199-228. 
      E. M. Stein  and  N. J. Weiss , On the convergence of Poisson integrals, Trans. Amer. Math. Soc., 140 (1969) , 35-54.  doi: 10.1090/S0002-9947-1969-0241685-X.
      S. Yano , Notes on Fourier analysis XXIX: An extrapolation theorem, J. Math. Soc. Japan, 3 (1951) , 296-305.  doi: 10.2969/jmsj/00320296.
  • 加载中

Article Metrics

HTML views(591) PDF downloads(251) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint